Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Short2003

Eye colour change while on Accutane

Recommended Posts

Just wondering if anyone has experience this? I noticed that my eyes looked very dull and grey when I was on accutane, now that I have been off of it for > a month I thought my eye colour was going back to more of a blue and that was commented on by 2 other people.. Anyone notice this?

Link to comment
Share on other sites

Just wondering if anyone has experience this? I noticed that my eyes looked very dull and grey when I was on accutane, now that I have been off of it for > a month I thought my eye colour was going back to more of a blue and that was commented on by 2 other people.. Anyone notice this?

hi ive never heard of it b4 but if they changed wile on tane n then went back to normal wen u came off it then it could well have been :)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×